Production Equilibria in Locally proper Economies with Unbounded and Unordered Consumers
We prove a theorem on the existence of general equilibrium for a production economy with unordered preferences in a topological vector lattice commodity space. Our consumption sets need not have a lower bound and the set of feasible allocations need not be topologically bounded. Furthermore, we assume that the economy is locally proper as opposed to uniformly proper. In particular, preferences satisfy a locally uniform version of Yannelis and Zame's (1986) extreme desirability condition.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Araujo, A. & Monteiro, P. K., 1989. "Equilibrium without uniform conditions," Journal of Economic Theory, Elsevier, vol. 48(2), pages 416-427, August.
- Bewley, Truman F., 1972. "Existence of equilibria in economies with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 4(3), pages 514-540, June.
- Richard, Scott F., 1989. "A new approach to production equilibria in vector lattices," Journal of Mathematical Economics, Elsevier, vol. 18(1), pages 41-56, February.
- Donald J. Brown & Charalambos Aliprantis & Owen Burkinshaw, 1985.
Cowles Foundation Discussion Papers
756R, Cowles Foundation for Research in Economics, Yale University.
- Mas-Colell, Andreu, 1975. "A model of equilibrium with differentiated commodities," Journal of Mathematical Economics, Elsevier, vol. 2(2), pages 263-295.
- Back, Kerry, 1988.
"Structure of consumption sets and existence of equilibria in infinite-dimensional spaces,"
Journal of Mathematical Economics,
Elsevier, vol. 17(1), pages 89-99, February.
- Kerry Back, 1986. "Structure of Consumption Sets and Existence of Equilibria in Infinite Dimensional Spaces," Discussion Papers 633, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Chichilnisky Graciela & Heal Geoffrey M., 1993. "Competitive Equilibrium in Sobolev Spaces without Bounds on Short Sales," Journal of Economic Theory, Elsevier, vol. 59(2), pages 364-384, April.
- Yannelis, Nicholas C. & Zame, William R., 1986. "Equilibria in Banach lattices without ordered preferences," Journal of Mathematical Economics, Elsevier, vol. 15(2), pages 85-110, April.
- Kreps, David M., 1981. "Arbitrage and equilibrium in economies with infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 8(1), pages 15-35, March.
- Aliprantis, Charalambos D. & Brown, Donald J., 1983.
"Equilibria in markets with a Riesz space of commodities,"
Journal of Mathematical Economics,
Elsevier, vol. 11(2), pages 189-207, April.
- Aliprantis, Charalambos D. & Brown, D. J., 1982. "Equilibrium in Markets with a Riesz Space of Commodities," Working Papers 427, California Institute of Technology, Division of the Humanities and Social Sciences.
- Harrison, J. Michael & Kreps, David M., 1979. "Martingales and arbitrage in multiperiod securities markets," Journal of Economic Theory, Elsevier, vol. 20(3), pages 381-408, June.
- Aliprantis, Charalambos D. & Brown, Donald J. & Burkinshaw, Owen, 1987. "Edgeworth equilibria in production economies," Journal of Economic Theory, Elsevier, vol. 43(2), pages 252-291, December.
- Chichilnisky, Graciela, 1993. "The Cone Condition, Properness, and Extremely Desirable Commodities," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 3(1), pages 177-182, January.
- Richard, Scott F. & Zame, William R., 1986. "Proper preferences and quasi-concave utility functions," Journal of Mathematical Economics, Elsevier, vol. 15(3), pages 231-247, June.
- Boyd, John H, III & McKenzie, Lionel W, 1993. "The Existence of Competitive Equilibrium over an Infinite Horizon with Production and General Consumption Sets," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 34(1), pages 1-20, February.
- Zame, William R, 1987. "Competitive Equilibria in Production Economies with an Infinite-Dimensional Commodity Space," Econometrica, Econometric Society, vol. 55(5), pages 1075-1108, September.
When requesting a correction, please mention this item's handle: RePEc:ltr:wpaper:1997.01. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Stephen Scoglio)
If references are entirely missing, you can add them using this form.